# SDR AC2A201311060001

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N229SJ
- Make and model: Bell 429
- Aircraft serial: 57028
- Aircraft time: 1,724 hours, 9,082 cycles
- Engine: Pwc PW207D
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Condition: Binding
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH,  COLLECTIVE CONTROL BOUND OR FROZE AT APPROXIMATELY 30 PERCENT POWER WHEN POWER WAS REDUCED.  A SIGNIFICANT AMOUNT OF FORCE WAS REQUIRED TO PUSH THROUGH THE CONTROL BINDING TO CONTINUE WITH THE APPROACH.  ONCE POWER WAS REAPPLIED TO ARREST THE DECENT OF THE ACFT, THE COLLECTIVE CONTROL BOUND AGAIN MORE FIRMLY AT APPROXIMATLY 50 PERCENT POWER AND WOULD NOT MOVE.  SINCE MORE THAN 50 PERCENT POWER WAS REQUIRED TO SAFELY ARREST THE DECENT.  THE COLLECTIVE BINDING DID RELEASE FROM THE BINDING IN TIME TO ARREST THE DECENT JUST PRIOR TO GROUND CONTACT.
